# SDR 5PHR20110831001

- Difficulty date: July 18, 2011
- Submitted: September 1, 2011
- Operation: General aviation
- Filed by: Parker Hannifin Corporation, repair station 5PHR421B
- Make and model: Boeing 767
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Plug
- Part number: 38311466
- Condition: Misinstalled
- Location: Fuel/Oil Cooler
- Component: Fuel Oil Cooler
- Component part number: 3830032105
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

EVALUATION CONDUCTED BY MFG. REPAIR ACTIONS AND HISTORY PRIOR TO INVESTIGATION, TO BE PROVIDED BY OPERATOR OR ITS SUPPLIER. HISTORY OF OVERTEMP/ENGINE SHUTDOWN. UNIT WAS REPAIR AT OPERATOR,  VENDOR GA TELESIS.  THE VALVE FAILED TO OPERATE DURING RECEIVING TESTS. THE FAILURE WAS ISOLATED TO THE LAP ASSY SECTION SINCE THE SOLENOID MET ALL TEST REQUIREMENTS.  DISASSEMBLY AND INSP OF THE LAP ASSY SHOWED THE UNIT WAS INCORRECTLY ASSEMBLED. THE PLUG IN THE LAP ASSEMBLY WAS INSTALLED INCORRECTLY (BACKWARDS). THE RESULT WAS NO SPRING LOAD TO HOLD THE SLIDE ASSY IN THE CORRECT OPERATIONAL POSITION. THE SLIDE ASSY WAS FREE TO SHUTTLE TO THE BYPASS OR NORMAL OPERATION MODE NEGATING THE INTENT OF THE SOLENOID ASSY TO CORRECTLY DIRECT THE INLET FLOW TO THE OUTLET OR BYPASS PORTS.
